# SDR AWXA200501134

- Difficulty date: September 4, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090010
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK, DISCOVERED CORROSION ON SEAT RAIL BEAM ASSY AT FR 66, Y1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  RECEIVED NEW FLOORBEAM AND PREPPED FOR INSTALLATION IAW AIRBUS 320 SRM 51-44-11.  INSTALLED FLOORBEAM FROM FR 64 TO FR 66 AND Y1292 IAW AIRBUS A320 SRM 51-42-11.
